# SDR ABXA20121112303

- Difficulty date: November 12, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 55,000 hours, 41,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 100T144003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT TEE FITTING. REF: EA53500013-001.  TEE FITTING MATCH DRILLED IAW B767 200 SRM 54-40-05, P/N  TEE FITTING INSTALLED ON EA 53500013-003 AMES DOC 47008ORD03 STEP 15, ACFT WAS GROUNDED.
